# SDR USAA070232

- Difficulty date: March 23, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 20,963 hours, 20,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347208900400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM TOP FLANGE FROM FR 64-FR 69, -Y1160 TO -Y1192 HAS CORROSION.  REMOVED AND REPLACED FLOORBEAM PER SRM 51-72-11; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 1.5 SQ INCH.
